# SDR 2015FA0000521

- Difficulty date: August 28, 2015
- Submitted: November 2, 2015
- Operation: General aviation
- Aircraft: N66TK
- Make and model: Stdchr S300RG
- Aircraft serial: 005
- Engine: Lyc IO540*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Stud
- Part number: LW13794
- Condition: Worn
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THIS STUD HOLDS IDLER SHAFT WHICH SUPPORTS CRANKSHAFT IDLER GEAR.  WHEN STUD FAILED, IDLER GEAR DISENGAGED FROM CAM AND CRANKSHAFT.  THIS CAUSED ENGINE TO STOP.
